آمار

تعداد نشریات25
تعداد شماره‌ها423
تعداد مقالات4,312
تعداد مشاهده مقاله6,544,292
تعداد دریافت فایل اصل مقاله4,340,347
Mohammadi, M., Sarmad, M.. (1398). Robustified distance based fuzzy membership function for support vector machine classification. نشریه علمی دانشگاه سیستان و بلوچستان, 16(6), 191-204. doi: 10.22111/ijfs.2019.5028
M. Mohammadi; M. Sarmad. "Robustified distance based fuzzy membership function for support vector machine classification". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 6, 1398, 191-204. doi: 10.22111/ijfs.2019.5028
Mohammadi, M., Sarmad, M.. (1398). 'Robustified distance based fuzzy membership function for support vector machine classification', نشریه علمی دانشگاه سیستان و بلوچستان, 16(6), pp. 191-204. doi: 10.22111/ijfs.2019.5028
Mohammadi, M., Sarmad, M.. Robustified distance based fuzzy membership function for support vector machine classification. نشریه علمی دانشگاه سیستان و بلوچستان, 1398; 16(6): 191-204. doi: 10.22111/ijfs.2019.5028


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.